... I used it successfully for 2 weeks but 2 days after taking off the last patch I have been dizzy and nauseated for over 24 hours
Ive never tried the scopolamine but ive tried the fentanyl patch and thats how i felt after not putting it on for 24 hours cause i was on a trip and thought well its in my system pretty good so it should last till i get back. I was so wrong it sounds very similar to withdraws at least that is what the pharmacist had told me.
- Scopolamine Information for Consumers
- Scopolamine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Scopolamine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2010 • 1 answer
Posted 5 Jul 2013 • 2 answers
Scopolamine - I have been on the Transdermal Scop patch for six months now since brain surgery. I'm?
Posted 14 Feb 2014 • 1 answer
Posted 22 Feb 2014 • 1 answer
Posted 17 Jan 2016 • 0 answers